Colchicine-and Clarithromycin-Induced Rhabdomyolysis in a Hemodialysis Patient with Familial Mediterranean Fever


Creative Commons License

ABEDİ A. H. , EROĞLU E. , KOÇYİĞİT I. , ÜNAL A. , SİPAHİOĞLU M. H. , TOKGÖZ B. , ...Daha Fazla

TURKISH JOURNAL OF NEPHROLOGY, cilt.28, ss.81-83, 2019 (ESCI İndekslerine Giren Dergi) identifier

  • Cilt numarası: 28 Konu: 1
  • Basım Tarihi: 2019
  • Doi Numarası: 10.5152/turkjnephrol.2019.2976
  • Dergi Adı: TURKISH JOURNAL OF NEPHROLOGY
  • Sayfa Sayıları: ss.81-83

Özet

Familial Mediterranean fever (FMF) is an autosomal recessive hereditary disease characterized by recurrent attacks of fever, usually accompanied by sterile polyserositis. Although colchicine is the main medical treatment option for FMF, potential adverse effects and drug interactions should be considered during the follow-up of these patients. Herein, we presented a case of a hemodialysis patient with FMF, who developed rhabdomyolysis due to concomitant use of colchicine and clarithromycin for pneumonia treatment.